Publications

My Google Scholar

Articles and preprints

P. Fleig, V. A. Belinski, “BKL oscillations in 2+1 space-time dimensions,” arXiv:1811.05208 [gr-qc].

A. Nagar, et al., “Time-domain effective-one-body gravitational waveforms for coalescing compact binaries with nonprecessing spins, tides and self-spin effects”, Phys. Rev. D 98 104052, (Nov., 2018), arXiv:1806.01772v1 [gr-qc].

P. Fleig, A. Kleinschmidt, and D. Persson, “Fourier expansions of Kac-Moody Eisenstein series and degenerate Whittaker vectors,” Communications in Number Theory and Physics 8 no. 1, (Dec., 2014) 41–100, arXiv:1312.3643 [hep-th].

P. Fleig and A. Kleinschmidt, “Eisenstein series for infinite-dimensional U-duality groups,” JHEP 1206 (2012) 054, arXiv:1204.3043 [hep-th].

P. Fleig, M. Koehn, and H. Nicolai, “On Fundamental Domains and Volumes of Hyperbolic Coxeter-Weyl Groups,” Letters in Mathematical Physics 100 (June, 2012) 261–278, arXiv:1103.3175 [math.RT].

Books

P. Fleig, H. P. A. Gustafsson, A. Kleinschmidt, and D. Persson, “Eisenstein Series and Automorphic Representations with Applications in String Theory”. CUP, 2018.

The book was published in July 2018 by Cambridge University Press as part of the series Cambridge Studies in Advanced Mathematics and can be ordered here. Click here for the book’s website. A list of errata can be found here.

Parts of the book are available as preprint:

P. Fleig, H. P. A. Gustafsson, A. Kleinschmidt, and D. Persson, “Eisenstein Series and Automorphic Representations,” arXiv:1511.04265 [math.NT].

Conference Proceedings

P. Fleig and H. Nicolai, “Hidden Symmetries: from BKL to Kac-Moody,” in Proceedings, 13th Marcel Grossmann Meeting on Recent Developments in Theoretical and Experimental General Relativity, Astrophysics, and Relativistic Field Theories (MG13), pp. 80–92. 2015.

P. Fleig and A. Kleinschmidt, “Perturbative terms of Kac-Moody-Eisenstein series,” in Proceedings, String-Math 2012 conference proceedings, R. Donagi, S. Katz, A. Klemm, and D. R. Morrison, eds., vol. 90 of Proceedings of Symposia in Pure Mathematics, pp. 265–276, AMS. AMS, Nov., 2015. arXiv:1211.5296 [hep-th].